# SDR AALA202103309022

- Difficulty date: March 28, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 56,454 hours, 33,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY WHITE LIGHT AT SEAT 24 AND 25 INOPERATIVE. FOUND BROKEN WIRE AT CONNECTOR 7260VC9. REPLACED PIN PER ESPM 20-48-21 AND AWM 33-51-08. OPERATIONAL CHECKED GOOD PER AMM 33-51-00.
